Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Diagnosed with vasovagal syncope. Often having faint spell. Happening after inserting pacemaker for bradycardia. Suggestions?

i have been dx with vasovagal syncope . i have within the last 7 months fainted as many as 6-9 times in a day. i have been dealing with this for years but 7 mo ago it went from an occasional faint spell to quite often. i had a pacemaker put in 3 yrs ago for bradycardia but my cardiologist says there is nothing wrong with my pacer and that its not heart related. can u possibly tell me what i need to do to have a normal life again. i cant work, drive, be by myself and i think im going into alzheimers because my memory is bad just x 7 mo
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Vaso vagal syncope is a common illness. Cardiac arrhythmia can be responsible for this. I noted that you had a pacemaker implanted for a possible bradycardia. This makes you quite safe and you should be able to resume all normal activities.

Regarding memory impairment, please get a check up done. It could be related to anxiety, vitamin B 12 deficiency, etc. A brain scan would also help in diagnosing any underlying brain disease such as ischemia (less blood flow).

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor